• question-icon

    Suggest alternative medication for Mobic

default
Posted on Sat, 4 Jun 2016 in Medicines and Side Effects
Question: iam 75 0f age,have arithris,back pain,recently discover i have 2 ulcers, have been on mobic for years and years,stopped and have been off since mar9,2016, am really in serve pain,neck,headaches,spine,hips etc. am on paxil for many years too, doc. says only a narcoctic will help am wondering about flexeril and will run that by my doc. too was doing great on mobic, i do alot of outdoor work as well as in apt. not a all use to feeling so badly..on actametphin,sorry for spelling,500mg. twice a day and not working i got the ulcers from the mobic am at my wits end so to speak
doctor
Answered by Dr. Ivo Ditah 1 hour later
Brief Answer:
I wills go with tramadol or codeine!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this sever pains that you have reported. Yes, Mobic is a good pain medication but the complication of stomach ulcers limits its use. Am therefore not surprised that you suffered from this. I will suggest that you get a more powerful pain drug without such a side effect such as tramadol or codeine in addition to tylenol. Flexeril is a muscle relaxant and am not sure this would be able to control your pains. However, you may try it out and see whether it makes a difference as persons may at times respond to an atypical drug. If you do give it a try, let me know how the response to this is.

I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Back pain

doctor1 MD

Hellow doctor My name is Reshma Chavan I am 32 yrs married having 1 baby boy 2 yrs....I am working in a pvt firm. since last 6 months i am having...

doctor1 MD

I have had multiple viruses infections etc in the last 6 mos the last one started off as a throat infection and ended up having mastitis now I have...

doctor1 MD

Female, age 56, height 5 9 , weight 198 lbs. Six months ago I fell on my right side from a standing position ( my foot slipped sideways on a...

doctor1 MD

My husband has had cyatica (sp?) pains for the past three days...lower back pain, radiating down the buttox to the lower leg. Tonight, it has...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?

Get personalised answers from verified doctor in minutes across 80+ specialties

167 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ivo Ditah
  • Q - What causes enlarged heart?

  • Q - What causes spotting after having sex?

  • Q - Suggest side effects of Premarin

  • Q - Suggest treatment for recurrent urinary tract infection

  • Q - Can Wimpat,Keppra and Lamictal be taken when BP is high?

  • Q - When can orgasm be experienced after a total hystorectomy?

  • Q - Is tremination of pregnancy at after 26 weeks advisable?

  • Q - What causes swelling at the injection site?

  • Q - Suggest treatment for Angioma

  • Q - What causes chronic Idiopathic thrombocytopenic purpura?

backtotop2